Belle ..... My heart aches when I see this happening. The only thing I can suggest is some medication for anxiety. The emotional load of what to expect next can be tremendous. I'm sure she is really frightened and looking for some type of comforting. The human mind is very complicated and it is known fact it can cause vomiting, hyper-ventilation, headaches,etc.. Belle I'm no doctor but I'd try something to let her mind get some rest. Of course I'm just providing a suggestion ,not knowing all that is already prescribed. She may be having a reaction of to much pain medication. I'm so sorry I can't be of any help. You may want to talk with an experienced hospice nurse OR GO TO "ER" TO GET UNDER CONTROL . They may know something that might help. Also, unless there has been recent scans I would not rule out anything pathological either. I surely hope this can get resolved real soon. Bless you Belle for being there for your sister.
God Bless You Both,
Take it to the Limit,One More Time! (Eagles)